# SDR IPXA2022080684966

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Support Bracket
- Part number: 22141347
- Part serial: NSN
- Condition: Broken
- Location: 1 Eng T/R O/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGENG 1 O/B COWL CIRCUNFERENTIAL LATCH UPPER BRACKET IS BROKEN.REMOVED AND REPLACED IAW SRM 51-40-21.
